Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reason for stomach pain and diarrhea?

Hi I've had diarreah for about 3 days know and really bad stomach aches at first I thougt it was my period because I starts spotting but know IM not so sure I also have anxiety and feel that me thinking about it so much can be bringing it on to but IM not sure please help me ion really scared
Fri, 2 Jun 2017
Report Abuse
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, such diarrhea could be due to the intestinal infection if the infection is not sever the it could be self limiting condition, if the symptoms persist then you can try Tab Metronidazole 400 mg twice in day for five days try to come out of the stress, it is advisable to try Tab Chlordiazepoxide three times in day hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anxiety


Reason for stomach pain and diarrhea?

HI Well come to HCM I really appreciate your concern, such diarrhea could be due to the intestinal infection if the infection is not sever the it could be self limiting condition, if the symptoms persist then you can try Tab Metronidazole 400 mg twice in day for five days try to come out of the stress, it is advisable to try Tab Chlordiazepoxide three times in day hope this information helps.